Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 13, Issue 2, 94-185
Articles: 1 - 8
Fuzzy Semi Open Soft Sets Related Properties In Fuzzy Soft Topological Spaces
Author(s): A. Kandil, O. A. E. Tantawy, S. A. El-sheikh, A. M. Abd El-latif
Pages: 94-114
A Model For Prioritization Of Social Security Home Health Services With Servqual Fahp (case Study Shariat Razavi Hospital)
Author(s): S. Fazli, M. Omidvari, A. Sadeghi
Pages: 115-123
Genetic Algorithms For Structure Prediction Of New Bithiazole Molecular Crystals Methodology And Applications
Author(s): A. Hosseinian, A. Ghodousian
Pages: 124-129
The Meta-heuristic Binary Shuffled Frog Leaping And Genetic Algorithms In Selecting Efficient Significant Features
Author(s): Saeed Ayat, Mohammad Reza Mohammadi Khoroushani
Pages: 130 - 135
Identification And Classification Of Coronary Artery Disease Patients Using Neuro-fuzzy Inference Systems
Author(s): Saeed Ayat, Asieh Khosravanian
Pages: 136 - 141
Reconstruction Of The Sturm-liouville Operators With Transmission And Parameter Dependent Boundary Conditions
Author(s): M. Fallahi, F. Sharaghi, M. Shahriari
Pages: 142-156
Generalized Normed Spaces And Fixed Point Theorems
Author(s): Kamran Alam Khan
Pages: 157-167
Numerical Solution Of Maxwell Equations Using Local Weak Form Meshless Techniques
Author(s): S. Sarabadan, M. Shahrezaee, J.a. Rad, K. Parand
Pages: 168-185

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more